Mathematics (Apr 2020)

Asymptotic Diffusion Analysis of Multi-Server Retrial Queue with Hyper-Exponential Service

  • Alexander Moiseev,
  • Anatoly Nazarov,
  • Svetlana Paul

DOI
https://doi.org/10.3390/math8040531
Journal volume & issue
Vol. 8, no. 4
p. 531

Abstract

Read online

A multi-server retrial queue with a hyper-exponential service time is considered in this paper. The study is performed by the method of asymptotic diffusion analysis under the condition of long delay in orbit. On the basis of the constructed diffusion process, we obtain approximations of stationary probability distributions of the number of customers in orbit and the number of busy servers. Using simulations and numerical analysis, we estimate the accuracy and applicability area of the obtained approximations.

Keywords